+ Site Statistics
+ Search Articles
+ PDF Full Text Service
How our service works
Request PDF Full Text
+ Follow Us
Follow on Facebook
Follow on Twitter
Follow on LinkedIn
+ Subscribe to Site Feeds
Most Shared
PDF Full Text
+ Translate
+ Recently Requested

Torsades de pointes caused by the association of terfenadine and erythromycin



Torsades de pointes caused by the association of terfenadine and erythromycin



Annales de Medecine Interne 145(4): 257-258




Please choose payment method:






(PDF emailed within 1 workday: $29.90)

Accession: 047800501

Download citation: RISBibTeXText

PMID: 8092653


Related references

Torsades de pointes induced by erythromycin and terfenadine. American Journal of Emergency Medicine 12(6): 636-638, 1994

Drug-induced torsades de pointes: a possible interaction of terfenadine and erythromycin. Annals of PharmacoTherapy 28(2): 282, 1994

Torsades de pointes occurring in association with terfenadine use. JAMA 266(17): 2375-2376, 1991

Long-term bradycardia caused by atrioventricular block can remodel the canine heart to detect the histamine H-1 blocker terfenadine-induced torsades de pointes arrhythmias. British Journal of Pharmacology 147(6): 634-641, 2006

Association of intravenous erythromycin and potentially fatal ventricular tachycardia with Q-T prolongation (torsades de pointes). Bmj 300(6736): 1375-1376, 1990

Torsades de pointes with terfenadine ingestion. American Journal of Emergency Medicine 15(5): 542-543, 1997

Torsades de Pointes after treatment with terfenadine and ketoconazole. European Heart Journal 13(7): 1002-1003, 1992

Torsades de pointes complicating treatment with terfenadine. Bmj 303(6793): 58, 1991

Torsades de pointes from terfenadine and sotalol given in combination. Pacing and Clinical Electrophysiology 19(10): 1519-1521, 1996

Torsades de pointes complicating treatment with terfenadine. Bmj 302(6790): 1469, 1991

Torsades de pointes after terfenadine-itraconazole interaction. Bmj 306(6871): 186, 1993

A new cause of torsades de pointes: combination of terfenadine and troleandomycin. Annales de Cardiologie et d'Angeiologie 42(5): 249-252, 1993

Torsades de pointes ventricular tachycardia associated with terfenadine and paracetamol self medication. New Zealand Medical Journal 107(987): 402-403, 1994

Torsades de pointes associated with terfenadine in a case of liver cirrhosis and hepatocellular carcinoma. Internal Medicine 34(2): 92-95, 1995

Treatment with terfenadine and ketoconazole or itraconazole can cause torsades de pointes ventricular tachycardia. Duodecim; Laaketieteellinen Aikakauskirja 109(2): 164-166, 1993